Solutions to stochastic fractional oscillation equations. (English) Zbl 1202.60099

Summary: We formulate a fractional stochastic oscillation equation as a generalization of Bagley’s fractional differential equation. We do this in analogy to the case of Basset’s equation, which gives rise to fractional stochastic relaxation equations. We analyze solutions under some conditions of spatial regularity of the operators considered.


60H15 Stochastic partial differential equations (aspects of stochastic analysis)
Full Text: DOI


[3] Beyer, H.; Kempfle, S., Definition of physically consistent damping laws with fractional derivatives, ZAMM, 75, 623-635 (1995) · Zbl 0865.70014
[4] Caputo, M., Elasticitá e Dissipazione (1969), Zanichelli: Zanichelli Bologna, (in Italian)
[5] Erdélyi, A.; Magnus, M.; Oberhettinger, F.; Tricomi, F. G., Higher Transcendental Functions (1955), McGraw-Hill: McGraw-Hill New York · Zbl 0064.06302
[6] Gorenflo, R.; Mainardi, F., Fractional calculus: integral and differential equations of fractional order, (Carpinteri, A.; Mainardi, F., Fractals and Fractional Calculus in Continuum Mechanics (1997), Springer-Verlag: Springer-Verlag Vienna and New York), 223-276 · Zbl 1438.26010
[7] Karczewska, A., Properties of convolutions arising in stochastic Volterra equations, Int. J. Contemp. Math. Sci., 2, 1037-1052 (2007) · Zbl 1142.60372
[8] Karczewska, A.; Lizama, C., Solutions to stochastic fractional relaxation equations, Phys. Scr. T, 136, 014030 (2009)
[10] Lizama, C., Regularized solutions for abstract Volterra equations, J. Math. Anal. Appl., 243, 2, 278-392 (2000) · Zbl 0952.45005
[11] Lizama, C., On approximation and representation of k-regularized resolvent families, Integral Equations Operator Theory, 41, 2, 223-229 (2001) · Zbl 1011.45006
[12] Mainardi, F., Fractional calculus, some basic problems in continuum and statistical mechanics, (Carpinteri, A.; Mainardi, F., Fractals and Fractional Calculus in Continuum Mechanics (1997), Springer-Verlag: Springer-Verlag Vienna) · Zbl 0917.73004
[13] Mainardi, F.; Pironi, P., The fractional Langevin equation: Brownian motion revisited, Extracta Mathematicae, 11, 1, 140-154 (1996), E-print http://arxiv.org/abs/0806.1010
[14] Mainardi, F.; Mura, A.; Tampieri, F., Brownian motion and anomalous diffusion revisited via a fractional Langevin equation, Modern Problems of Statistical Physics, 8, 3-23 (2009), E-print http://arxiv.org/abs/1004.3505
[15] Pazy, A., Semigroups of Linear Operators and Applications to Partial Differential Equations (1983), Springer: Springer New York · Zbl 0516.47023
[16] Prüss, J., Evolutionary Integral Equations and Applications (1993), Birkhäuser: Birkhäuser Basel · Zbl 0793.45014
This reference list is based on information provided by the publisher or from digital mathematics libraries. Its items are heuristically matched to zbMATH identifiers and may contain data conversion errors. It attempts to reflect the references listed in the original paper as accurately as possible without claiming the completeness or perfect precision of the matching.